# SDR USAA990869

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1661
- Part time: 42,362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION VARIOUS SPOTS AT STATION 1661, RBL 3, LBL 45 UPPER CHORD BEAM.  CORROSION LEVEL 2.  CORROSION TASK NR C53-251-03.  INSTALLED BEAM PER SRM 53-00-51 PAGE 219.  (M)
